# SDR 01FDEA00219

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 9,907 hours, 4,603 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

AT CR FOR APPROX 20 MIN FMS IND A FIRE.  PROC IN QRH FOLLOWED FIRE HANDLE PULL AGENT DISCHARGED.  IMMEDIATE LAND AT IND.  FIRE LIGHT IN APU HANDLE EXT ON TOUCHDOWN.
